# SDR SCNA20230622192

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 69,073 hours, 26,802 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DEFECT 701216:  CABIN ALTITUDE CLIMBING AT 300-400 FEET PER MINUTE AT FL240. WE CAUGHT THE RISING ALTITUDE. EMERGENCY DESCENT STARTED AND CABIN ALTITUDE WARNING SOUNDED.   CABIN ALTITUDE CLIMBING AT 300-400 FEET PER MINUTE AT FL240. WE CAUGHT THE RISING ALTITUDE. EMERGENCY DESCENT STARTED AND CABIN ALTITUDE WARNING SOUNDED.
